# SDR CA040720001

- Difficulty date: July 13, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 8,548 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Skin
- Condition: Lightning Strike
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

IN CRUISE OUT OF JFK NOTICED LIGHTNING STRIKE ON LEFT PROP/SITUATION WAS EVALUATED AND ALL PARAMETERS WERE NORMAL.  FLIGHT WAS CONTINUED AND UPON LANDING ON YOW BASE NOTICED UPON CLOSE INSPECTION: LEFT PROP BLADE DAMAGED, PROP REPLACED.  LEFT OUTBOARD AILERON TAB DAMAGED, TAB REPLACED.  REAR ELEVATOR QUADRANT DAMAGED, QUADRANT REPLACED.  LOWER ELEVATOR CABLE DAMAGED, CABLE REPLACED.  ELEVATOR SERVO CABLE DAMAGED, CABLE REPLACED.  REAR NAV LIGHT DAMAGED, NAV LIGHT ASSEMBLY REPLACED.  LEFT ENGINE REMOVED FOR INTERNAL INSPECTION, IAW/MM-CH 72-00-27R10 AND PARTS REPLACED AS REQUIRED.
